# SDR DXTA2022031758610

- Difficulty date: March 17, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Gulstm 680
- Aircraft serial: 6800196
- Aircraft time: 12,641 hours, 8,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT AFT OF MCD: MULTIPLE EMERGENCY LIGHTS INOP. LEFT EXTERIOR FUSELAGE AFT OF MAIN CABIN DOOR. INTERIOR CEILING LIGHT OVER SEAT 3 AND 5.  INTERIOR LIGHT OVER SEAT NONE. // SIGNOFF// REMOVED AND REPLACED PINS IN PL089V DUE TO BEING BURNT AND SHORTING. OPERATIOMANL TEST CARRIED OUT ON EMERGENCY LIGHTS, OPS TEST GOOD. REF MODEL 680 MM 33-50-10, 33-50·00, W/M 25-92-06 AND 33-50-01,
